# SDR SWIA2021081060227

- Difficulty date: July 21, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL DAMAGE FOUND ON RUDDER L/H SKIN BTWN. RS98.750 & RS110.278.     (C-CHECK RO 8/6/2021)    REPAIRED L/H SIDE RUDDER SKIN DAMAGE REF REO 670-55-41-090 REV -- 2021-07-26. COMPLIED WITH SKYCARD 51-900-1002
